MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE COBRA SUTURE PASSER CAPTURE; ACCESSORIES, ARTHROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE COBRA SUTURE PASSER CAPTURE; ACCESSORIES, ARTHROSCOPIC
Catalog Number 3910-900-093
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that a broken needle occurred during a case.All broken pieces were removed, and the case was completed successfully.No adverse effects to patient.There was a 10 minute delay.
 
Additional Manufacturer Narrative
Alleged failure: needle breaking.Confirmed failure: bent needle.Probable root cause: application.Attempt to use the device with broken or bent needle, attempt to pass through thick tissue or bone, excessive tissue loaded into jaws, lack of due care when inserting instrument into soft tissue, use of excessive force, attempt to load or pass incompatible suture, technique error, improper reprocessing cycles, agents used; reprocessing instructions not followed.The product was returned for investigation and the reported failure mode was confirmed.The failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
COBRA SUTURE PASSER CAPTURE
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23373956
Report Number0002936485-2025-00871
Device Sequence Number8894427
Product Code NBH
UDI-Device Identifier07613327413595
UDI-Public07613327413595
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910-900-093
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown